# SDR USAA050741

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1.3 INCH, 1978 FRAME AT STATION 616 BELOW CREASE BEAM.  FABRICATED REPAIR ANGLE, INSTALLED WET PER TYPICAL REPAIR IAW TR 53-61-02.  (M)
